zbMATH — the first resource for mathematics

Recurrence of sums of multiple Markov sequences. (English) Zbl 0158.36001

Full Text: DOI
[1] K. L. Chung and W. H. J. Fuchs,On the distribution of values of sums of random variables, Mem. Amer. Math. Soc.6 (1951), 1–12. · Zbl 0042.37502
[2] J. L. Doob,Stochastic Processes, Wiley, New York, 1953.
[3] W. Feller,Probability Theory and its Applications, I (2nd Ed.), Wiley, New York, 1957. · Zbl 0077.12201
[4] F. G. Foster and I. J. Good,On a generalisation of Pólya’s random walk theorem, Quart. J. Math. (2)4 (1953), 120–126. · Zbl 0050.13903 · doi:10.1093/qmath/4.1.120
[5] J. Gillis,Correlated random walk, Proc. Camb. Phil. Soc.51 (1955), 639–651. · Zbl 0068.12102 · doi:10.1017/S0305004100030711
[6] J. Gillis,A random walk problem, Proc. Camb. Phil. Soc.56 (1960), 390–392. · Zbl 0095.12502 · doi:10.1017/S030500410003468X
[7] M. L. Katz and A. J. Thomasian,An exponential bound for functions of a Markov chain, Ann. Math. Statist.31 (1960), 470–474. · Zbl 0119.14704 · doi:10.1214/aoms/1177705910
[8] G. Pólya,Über eine Aufgabe der Wahrscheinlichkeitsrechnung betreffend die Irrfahrt im Strassennetz, Math. Ann.84 (1921), 149–160. · JFM 48.0603.01 · doi:10.1007/BF01458701
[9] A. Seth,The correlated unrestricted random walk, J. Roy. Statist. Soc. B.25 (1963), 394–400. · Zbl 0124.33702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.